# SDR SWAA2021060378583

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 77 hours, 44 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY DOOR FLASH LIGHT TESTED RED. OK TO CONTINUE PER MEL 25-64-02 SP1B TRACKING # 110900 ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REPLACED BATTERY AND TAMPER SHIELD PER AMM
